[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 1 (9-2018) ::
J. of Stat. Sci. 2018, 12(1): 255-279 Back to browse issues page
Estimation of Location and Shape Parameters for the Gompertz Distribution Using Generalized Order Statistics
Shahram Yaghoobzadeh Shahrastani
Abstract:   (1373 Views)

In this paper, based on generalized order statistics the Bayesian and maximum liklihood estimations of the parameters, the reliability and the hazard functions of Gompertz distribution are investigated. Specializations to Bayesian and maximum liklihood estimators, some lifetime parameters of progressive II censoring and record values are obtained. Also by using two real data sets and simulated data accurations of different estimates of the parameters are compared. Next the Bayesian and maximum liklihood estimates of the Gompertz distribution are compared with Weibull and Lomax distrtibutions.

Keywords: Generalized order statistics, Bayesian estimator, Gompertz distribution, Record values, Progressive II censoring
Full-Text [PDF 223 kb]   (307 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2015/02/7 | Accepted: 2018/04/15 | Published: 2018/04/15
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Yaghoobzadeh Shahrastani S. Estimation of Location and Shape Parameters for the Gompertz Distribution Using Generalized Order Statistics. J. of Stat. Sci.. 2018; 12 (1) :255-279
URL: http://jss.irstat.ir/article-1-359-en.html


Volume 12, Issue 1 (9-2018) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.07 seconds with 31 queries by YEKTAWEB 3764